# SDR DL75E090892

- Difficulty date: April 20, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 39,318 hours, 13,711 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 310 S18l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXISTING DENT ON FUSELAGE EXTERIOR AT STA 310.5 AT STR 18L WITH NO STICKER REF ADF ITEM NR 6 / FOUND DENT TO BE OUT OF LIMITS, REPAIRED IAW SRM 53-00-01 AT SAA SAT DURING HMV ON NR CARD 134254.
